Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 21, NWS New Orleans, LA

June 3, 2010Harrison County, Jackson County, Mississippi

NWS New Orleans, LA issued this tornado warning at Jun 3, 2010, 10:43 PM CDT for Harrison County, Jackson County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2010, 10:43 PM CDT (03:43 UTC)
Expired
Jun 3, 2010, 11:15 PM CDT
In force
32 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Harrison County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 62 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 3.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1843 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1843 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WFUS54 KLIX 040343
TORLIX
MSC047-059-040415-
/O.NEW.KLIX.TO.W.0021.100604T0343Z-100604T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1043 PM CDT THU JUN 3 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITY OF BILOXI...
  SOUTHWESTERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...ST. MARTIN...OCEAN SPRINGS...

* UNTIL 1115 PM CDT

* AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO JUST SOUTHWEST  
  OF BILOXI...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3044 8861 3035 8875 3041 8883 3040 8884
      3036 8878 3035 8880 3039 8887 3038 8901
      3039 8901 3061 8878
TIME...MOT...LOC 0342Z 231DEG 14KT 3038 8890

$$

MNK
1 follow-up statement
924 
WWUS54 KLIX 040403
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1103 PM CDT THU JUN 3 2010

MSC047-040413-
/O.CAN.KLIX.TO.W.0021.000000T0000Z-100604T0415Z/
HARRISON MS-
1103 PM CDT THU JUN 3 2010

...THE TORNADO WARNING FOR SOUTHEASTERN HARRISON COUNTY IS
CANCELLED...

LAT...LON 3048 8866 3038 8878 3039 8880 3041 8881
      3041 8883 3043 8884 3042 8887 3048 8887
      3060 8877
TIME...MOT...LOC 0403Z 224DEG 14KT 3044 8882

$$

MSC059-040415-
/O.CON.KLIX.TO.W.0021.000000T0000Z-100604T0415Z/
JACKSON MS-
1103 PM CDT THU JUN 3 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WEST
CENTRAL JACKSON COUNTY...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR ST. MARTIN...MOVING
NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3048 8866 3038 8878 3039 8880 3041 8881
      3041 8883 3043 8884 3042 8887 3048 8887
      3060 8877
TIME...MOT...LOC 0403Z 224DEG 14KT 3044 8882

$$

MNK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 3, 10:17 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 3, 10:17 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1017 PM CDT THU JUN 3 2010

.UPDATE...

UPDATED GRIDS/ZONES FOR CURRENT MODEL DATA AND TRENDS. TWEAKED
TEMPERATURES DOWN ONLY A TAD AS COOLING OVERNIGHT WILL BE OF A
SLOW NATURE. ALTHOUGH COVERAGE HAS DECREASED ACROSS CWA...STILL
COULD HAVE A CHANCE FOR CONTINUED ACTIVITY OVER NIGHT SO LEFT
POPS IN WITH LOW STILL PERSISTING OVER THE REGION.

MNK

&&

.PREV DISCUSSION... /ISSUED 821 PM CDT THU JUN 3 2010/

UPDATE...
..SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS EVENING. THE SOUNDING SHOWS A
VERY UNSTABLE ATMOSPHERE REMAINS IN PLACE ALONG WITH AN ABUNDANT
AMOUNT OF MOISTURE IN PLACE AS WELL. SEVERAL SHOWERS AND
THUNDERSTORMS ARE STILL ACTIVE WITH THE HEAVIEST IN ST. TAMMANY
PARISH BETWEEN FOLSOM AND BUSH AND IN EXTREME WESTERN PEARL RIVER
COUNTY. THERE IS NOT A LARGE AMOUNT OF MLCAPE AND WITH WET BULB
ZERO HEIGHTS IN EXCESS OF 14K FEET HAIL IS NOT LIKELY TO BE AN
ISSUE. HOWEVER...SOME WEAK ECHO TRAINING HAS OCCUR ED ALREADY THIS
EVENING NEAR MANDEVILLE AND SOME OF THE STORMS HAVE SHOWN WEAK
ROTATION...ESPECIALLY WITH THE STORMS OVER LAKE PONTCHARTRAIN.
THOSE THREATS...HEAVY RAIN AND WATERSPOUTS...WILL CONTINUE TO BE
THE MAIN THREATS UNTIL THE ACTIVITY WANES OVERNIGHT.

98/SO

PREV DISCUSSION... /ISSUED 301 PM CDT THU JUN 3 2010/

SYNOPSIS...
A BROAD UPPER LOW OVER EAST TEXAS WILL CONTINUE TO GENERATE
SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS EVENING. A TROUGH
APPROACHING AND CROSSING THE AREA FRI AND SAT WILL BRING A RENEWED
THREAT OF THUNDERSTORMS. BEHIND THE TROUGH ON SUNDAY WEAK RIDGING
WILL BEGIN TO BUILD IN ALLOWING FOR LIMITED CLEARING AND WARMING
TEMPERATURES.

SHORT TERM...
CONVECTION WILL SLOWLY TAPER THIS EVENING AS THE BAND THAT MOVED
THROUGH THE AREA TODAY EJECTS OUT TO THE NORTH. LINGERING CLOUDS
FROM THIS BAND WILL LIKELY REMAIN THROUGH THE NIGHT. THE UPPER LOW
OVER E TX THIS EVENING WILL PUSH INTO THE AREA SAT AS A TROF ALONG
THE JET PULLS THE LOW TO THE EAST. MODELS AGREE THAT THE APPROACH
AND PASSAGE OF THE TROF WILL BRING MORE INSTABILITY ACROSS THE
REGION...YIELDING CONTINUED CONVECTION DURING THE DAYTIME FRI THEN
DIMINISHING SOMEWHAT ON SAT. THE LATTER HALF OF THE WEEKEND WILL
BRING A WEAK RIDGE BUILDING OVER THE AREA YIELDING INCREASING
TEMPS. OVERALL LITTLE CHANGE WAS MADE TO THE ONGOING FORECAST. BFG

LONG TERM...
FOR NEXT WEEK A WARMER DRIER PATTERN WILL PREVAIL AS A WEAK RIDGE
SETS UP OVER THE AREA. MODELS DIFFER ON THE LONG RANGE SOLN WITH
THE GFS BRINGING A TOUGH/FRONT INTO THE AREA AROUND THU. THE ECMWF
ON THE OTHER HAND CONTINUES TO BE THE FAVORED SOLN WITH A MORE
ZONAL PATTERN ACROSS THE NORTHERN PORTIONS OF THE US. THIS PATTERN
WILL MAINTAIN A WARMER DRIER PATTERN FOR THE WEEK. THOUGH A ECWMF
IN THE PREFERRED MODEL FOR THE LONG RANGE...WILL STILL LEAVE SOME
KIND OF POPS IN AS CONFDC IS LOW DUE TO MODEL RUN DIFFERENCES. BFG

AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE
TERMINALS THIS EVENING...WITH VFR CONDITIONS OUTSIDE OF THESE STORMS
AND MVFR OR EVEN IFR CONDITIONS WITHIN THEM. LATEST GFS AND NAM
CONTINUE TO INDICATE A SURFACE LOW VERY SLOWLY TREKKING EASTWARD
FROM THE SABINE RIVER FRIDAY MORNING...WHICH WILL RESULT IN ANOTHER
ROUND OF SHRA AND TSRA ACROSS THE AREA FRIDAY. 95/DM

MARINE...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER
THE COASTAL WATERS THIS EVENING...BUT SHOULD TAPER OFF A BIT AFTER
SUNSET. LATEST MODEL GUIDANCE CONTINUES TO INDICATE THAT A SLOW
MOVING LOW WILL TREK EASTWARD ACROSS LOUISIANA OVER THE NEXT DAY OR
TWO. THIS WILL CONTINUE TO RESULT IN ONSHORE FLOW AND A CHANCE OF
SHOWERS AND THUNDERSTORMS OVER THE WATERS. BASED ON CURRENT
CONDITIONS...HAVE INCREASED WIND SPEEDS FOR THE FIRST FEW PERIODS.
HAVE ALSO ADJUSTED WIND DIRECTION BASED ON THE FORECAST TRACK OF THE
LOW...NEARLY ALL COASTAL WATERS WILL MAINTAIN A SOUTHERLY COMPONENT
TO THE WIND THROUGH THE FORECAST PERIOD. 95/DM

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  87  71  91 /  30  60  40  50
BTR  70  89  74  93 /  40  60  40  50
ASD  72  87  74  91 /  40  60  40  50
MSY  73  88  76  91 /  40  60  40  50
GPT  72  86  77  90 /  40  60  30  50
PQL  71  88  74  89 /  40  60  40  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 3, 8:55 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
855 PM CDT THU JUN 3 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-050200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
855 PM CDT THU JUN 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

MARINE HAZARDS...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AREA
OVERNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG
WIND GUSTS OVER 34 KNOTS AND ROUGH SEAS IN THE VICINITY OF THE
THUNDERSTORMS. WATERSPOUTS WILL BE A THREAT POTENTIAL WITH THESE
CELLS.

THUNDERSTORMS...
SCATTERED THUNDERSTORMS AREA EXPECTED TO DECREASE IN COVERAGE DURING
THE OVERNIGHT HOURS. ISOLATED STORMS COULD BECOME STRONG AND CAPABLE
OF PRODUCING GUSTY WINDS OF UP TO 40 TO 50 MPH AND SMALL HAIL...BUT
THE MAIN RISKS WILL BE FREQUENT LIGHTNING STRIKES AND VERY HEAVY
RAINFALL.

RIVER FLOODING...
MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND
THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP...MAINLY DURING
THE AFTERNOON AND EVENING HOURS FRIDAY. A FEW OF THE STRONGER
STORMS WILL PRODUCE GUSTY WINDS OF UP TO 40 TO 50 MPH AND SMALL
HAIL...BUT THE MAIN RISKS WILL BE FREQUENT LIGHTNING STRIKES AND
VERY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES WILL
BE POSSIBLE UNDER THE STRONGEST STORMS. AREAL COVERAGE OF
THUNDERSTORMS WILL DECREASE SATURDAY AND SUNDAY.

MARINE HAZARDS...
SCATTERED TO NUMEROUS THUNDERSTORMS MAY PRODUCE LOCALLY STRONG
WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS FRIDAY.

HEAT...
HIGH PRESSURE WILL BRING HOTTER WEATHER INTO THE AREA OVER THE
WEEKEND INTO EARLY NEXT WEEK. ALONG WITH SLIGHTLY HIGHER
HUMIDITY...THIS WILL ALLOW HEAT INDICES TO NEAR 105 DEGREES DURING
THE HEAT OF THE AFTERNOON SUNDAY THROUGH WEDNESDAY.

RIVER FLOODING...
MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND
THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE THROUGH THE
MIDDLE OF NEXT WEEK...AND BEYOND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNK

In the hours before

Special weather statement, Jun 3, 4:50 PM CDT, 5 hours 53 minutes before
LAZ037-038-040-050-032245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
450 PM CDT THU JUN 3 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING LIVINGSTON
PARISH...TANGIPAHOA PARISH...ST. HELENA PARISH...ST. TAMMANY
PARISH...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTHEAST OF HAMMOND...OR
ABOUT 4 MILES SOUTH OF ROBERT...MOVING NORTH AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...PONCHATOULA...ROBERT...HAMMOND...TICKFAW...INDEPENDENCE...
WILMER...ROSELAND...MONTPELIER AND AMITE

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO 35 TO 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME OVER HAMMOND AND ROBERTS...RESULTING IN PONDING
OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jun 3, 6:00 PM CDT, 4 hours 43 minutes before
LAZ036-037-048>050-040000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
600 PM CDT THU JUN 3 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING EAST
FELICIANA PARISH...LIVINGSTON PARISH...EAST BATON ROUGE PARISH...ST.
HELENA PARISH...ASCENSION PARISH...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES SOUTHEAST OF DENHAM
SPRINGS...OR ABOUT 8 MILES SOUTH OF LIVINGSTON...MOVING NORTH AT 15
MPH. THIS CLUSTER OF STORM WILL REDUCE VISIBILITY VALUES FOR MOTORISTS
ON INTERSTATE 12 AND HIGHWAY 190 BETWEEN DENHAM SPRINGS AND
LIVINGSTON.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...WALKER...LIVINGSTON...DENHAM SPRINGS...WATSON...GREENWELL
SPRING...MONTPELIER...SLAUGHTER AND PRIDE.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jun 3, 7:34 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
734 PM CDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      MANDEVILLE              30.37N 90.08W
06/03/2010                   ST. TAMMANY        LA   PUBLIC

            RESIDENTS OF FOREST BROOK AND MONTERREY SUBDIVISIONS
            REPORTING WATER IN STREETS AND APPROACHING HOMES.

&&

98/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:30 PM CDTSevere Thunderstorm WarningLIXHancock, Pearl River60 min
Jun 4, 3:14 PM CDTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River, Walthall58 min

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.